# SDR ASAA1048383

- Difficulty date: September 26, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 57,323 hours, 32,494 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69429012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ROMOVAL OF FRAME FOUND STRINGER CLIP AT STA 847 STR 27R CRACKED.  REMOVED AND INSTALLED NEW.
